# SDR 29GA2015112100001

- Difficulty date: November 20, 2015
- Submitted: November 21, 2015
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 35,060 hours, 38,354 cycles
- Engine: Ge CT7TP*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 106.   EMERGENCY FLOOR LIGHTING ROW 3 & 4 NOT SECURE.  SECURED THE EMERGENCY LIGHTING IAW AMM 33-50-20-04.
